zbMATH — the first resource for mathematics

A numerical simulation and explicit solutions of the generalized Burgers–Fisher equation. (English) Zbl 1052.65098
The authors present a method for the solution of a Burgers equation with a Fisher source term by computing terms of a series. The method requires that the solution possess a very high degree of regularity, namely, the condition that \(\| \partial_x^2 u \| \leq M \| u \| \). The method is very effective in special cases, such as that presented here.

65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
Full Text: DOI
[1] Debtnath, L., Nonlinear partial differential equations for scientist and engineers, (1997), Birkhauser Boston
[2] Fisher, R.A., The wave of advance of advantageous genes, Ann. eugenics, 7, 353-369, (1937) · JFM 63.1111.04
[3] Mavoungou, T.; Cherruault, Y., Numerical study of Fisher’s equation by Adomian’s method, Math. comput. modell., 19, 89-95, (1994) · Zbl 0799.65099
[4] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Boston, MA · Zbl 0802.65122
[5] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl, 135, 501-544, (1988) · Zbl 0671.34053
[6] Parkes, E.J.; Duffy, B.R., An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations, Comput. phys. commun., 98, 288-300, (1996) · Zbl 0948.76595
[7] Fan, E., Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A, 277, 212-218, (2000) · Zbl 1167.35331
[8] Seng, V.; Abbaoui, K.; Cherruault, Y., Adomian’s polynomials for nonlinear operators, Math. comput. modell., 24, 59-65, (1996) · Zbl 0855.47041
[9] Wazwaz, A.M., A reliable modification of Adomian decomposition method, Appl. math. comput., 102, 77-86, (1999) · Zbl 0928.65083
[10] Cherruault, Y., Convergence of Adomian’s method, Kybernetes, 18, 31-38, (1989) · Zbl 0697.65051
[11] Rèpaci, A., Nonlinear dynamical systems: on the accuracy of Adomian’s decomposition method, Appl. math. lett., 3, 35-39, (1990) · Zbl 0719.93041
[12] Cherruault, Y.; Adomian, G., Decomposition methods: a new proof of convergence, Math. comput. modell., 18, 103-106, (1993) · Zbl 0805.65057
[13] Abbaoui, K.; Cherruault, Y., Convergence of Adomian’s method applied to differential equations, Comput. math. appl., 28, 103-109, (1994) · Zbl 0809.65073
[14] Abbaoui, K.; Cherruault, Y., New ideas for proving convergence of decomposition methods, Comput. math. appl., 29, 103-108, (1995) · Zbl 0832.47051
[15] Abbaoui, K.; Pujol, M.J.; Cherruault, Y.; Himoun, N.; Grimalt, P., A new formulation of Adomian method: convergence result, Kybernetes, 30, 1183-1191, (2001) · Zbl 0994.65064
[16] Ngarhasta, N.; Some, B.; Abbaoui, K.; Cherruault, Y., New numerical study of Adomian method applied to a diffusion model, Kybernetes, 31, 61-75, (2002) · Zbl 1011.65073
[17] Kaya, D., An explicit solution of coupled viscous Burgers’ equation by the decomposition method, Int. J. math. math. sci., 27, 675-680, (2001) · Zbl 0997.35077
[18] D. Kaya, Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation, Appl. Math. Comput., in press · Zbl 1037.35069
[19] D. Kaya, Exact and numerical soliton solutions of some coupled KdV and MKdV equations, submitted for publication
[20] Kaya, D.; Aassila, M., An application for a generalized KdV equation by decomposition method, Phys. lett. A, 299, 201-206, (2002) · Zbl 0996.35061
[21] Kaya, D., On the solution of a korteweg – de Vries like equation by the decomposition method, Int. J. comput. math., 72, 531-539, (1999) · Zbl 0948.65104
[22] Kaya, D., An application of the decomposition method on second order wave equations, Int. J. comput. math., 75, 235-245, (2000) · Zbl 0964.65113
[23] Wazwaz, A.M., A study of nonlinear dispersive equations with solitary-wave solutions having compact support, Math. comput. simul., 56, 269-276, (2001) · Zbl 0999.65109
[24] D. Kaya, An explicit and numerical solutions of some fifth-order KdV equation by decomposition method, Appl. Math. Comput., in press · Zbl 1024.65096
[25] Kaya, D., Explicit solution of a generalized nonlinear Boussinesq equation, J. appl. math., 1, 29-37, (2001) · Zbl 0976.35066
[26] Kaya, D.; El-Sayed, S.M., An application of the decomposition method for the generalized KdV and RLW equations, Chaos, solitons fractals, 17, 869-877, (2003) · Zbl 1030.35139
[27] Kaya, D.; El-Sayed, S.M., On a generalized fifth order KdV equations, Phys. lett. A, 310, 44-51, (2003) · Zbl 1011.35114
[28] S.M. El-Sayed, D. Kaya, Exact and numerical traveling wave solutions of Whitham-Broer-Koup equations, submitted for publication
[29] S.M. El-Sayed, D. Kaya, An application of the ADM to seven-order Sawada-Kotare equations, submitted for publication
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.